Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

When and how long should I take Evion 400 as I am having few spots on my fingers due to skin allergy ?

EVION 400 How long and when I should take ?. I am 58 Y. Non Diabetic. Vegetarian , Eating Spinach atleast once aweek,Minor BP problem but taking Medicine.Office going executive. On myboth hand fingers few spots of skin alergy .Wthh cream like Betnovate it dis appears but after few week comes back at same place . As executive it gives bad look . suggest
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for writing in.
EVION 400 is a vitamin E supplement and is not required as such. It is best to take a healthy and balanced diet. Further, too much of vitamin E can damage the body. I would suggest you get a patch test done to detect the allergen. You can tablet cetrizine 10 mg once daily to prevent these symptoms.
If the allergen is identified, avoiding the allergen would be the main treatment.
Hope this helps.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor